Vol. 11, No. 1, 2017

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14
Issue 8, 2001–2294
Issue 7, 1669–1999
Issue 6, 1331–1667
Issue 5, 1055–1329
Issue 4, 815–1054
Issue 3, 545–813
Issue 2, 275–544
Issue 1, 1–274

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Structure of Hecke algebras of modular forms modulo $p$

Shaunak V. Deo

Vol. 11 (2017), No. 1, 1–38
Abstract

Generalizing the recent results of Bellaïche and Khare for the level-1 case, we study the structure of the local components of the shallow Hecke algebras (i.e., Hecke algebras without Up and U for all primes dividing the level N) acting on the space of modular forms modulo p for Γ0(N) and Γ1(N). We relate them to pseudodeformation rings and prove that in many cases, the local components are regular complete local algebras of dimension 2.

Keywords
Modular forms modulo $p$, Hecke algebras, deformations of Galois representations
Mathematical Subject Classification 2010
Primary: 11F80
Secondary: 11F25, 11F33
Milestones
Received: 31 July 2015
Revised: 5 August 2016
Accepted: 17 November 2016
Published: 23 January 2017
Authors
Shaunak V. Deo
Department of Mathematics
MS 050, Brandeis University
415 South Street
Waltham, MA 02453
United States
Mathematics Research Unit
Université du Luxembourg
Faculté des Sciences, de la Technologie et de la Communication
6, rue Richard Coudenhove-Kalergi
L-1359 Luxembourg
Luxembourg